# SDR HNAA2025112000773

- Difficulty date: October 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SHEAR CLIP AT FRAME 73 BETWEEN STGR 8R AND 9R HAS POSSIBLE CRACKS AT HI LOCS.  REMOVED AND REPLACED CRACKED SHEAR CLIP IN CARGO AT FRAME 73 BETWEEN STGR 8R AND 9R WITH 3PC SHEAR CLIP IAW EMB145 SRM 53-31-04RE, ITEM 2, FIG 208.
